# SDR UIEA2019122306129

- Difficulty date: December 22, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,440 hours, 17,304 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Part number: 1753M39G03
- Part serial: 3AB6RK71
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND RT ENG ACOUSTIC PANEL AT APPROX. 07 O'CLOCK POSITION AFT OF N1 FAN, TOP COAT MISSING.  REMOVED AND REPLACED NR 2 ENGINE ACOUSTIC LINER PANEL AT 7 O'CLOCK IAW AMM 72-33-01.
